# SDR GLBA2013103000346

- Difficulty date: October 30, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 42,534 hours, 50,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 509.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A CRACK IN THE AFT LOWER CARGO DOOR FRAME AT FS 509.50 AND BETWEEN STRINGERS 10 - 11L, 2.5 INCHES IN LENGTH.  REPAIRED IAW EO 13-1900-53-077.
